journal6 ›› 2006, Vol. 27 ›› Issue (5): 10-12.

• Mathematics • Previous Articles     Next Articles

Ruin Probability of a Kind of Discrete Risk Model


  1. (1.Mathematics Science and Computation Technology Institute,Central South University,Changsha 410075,China;2.Hunan Institute of Technology,Hengyang 421008,Hunan China)
  • Online:2006-09-25 Published:2012-06-29

Abstract: This article  studies a kind of discrete risk model,where the arrivals of claims premiums and the occurrence of follow the compound binomial process,establishes the double binomial model,and gives the lundberg inequality of ultimate ruin probability.

Key words: ruin probability, compound binomial models, Lundberg inequality

WeChat e-book chaoxing Mobile QQ